×

zbMATH — the first resource for mathematics

Picard-Lefschetz theorem for families of nonsingular algebraic varieties acquiring ordinary singularities. (English) Zbl 0185.51302

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. Clemens, Picard-Lefschetz theorem for families of algebraic varieties acquiring certain singularities, Doctoral Dissertation, Berkeley, Calif., 1966 (unpublished)(\( ^{2}\)).
[2] Robert C. Gunning and Hugo Rossi, Analytic functions of several complex variables, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1965. · Zbl 0141.08601
[3] S. Lefschetz, L’analysis situs et la géométrie algébrique, Gauthier-Villars, Paris, 1924. · JFM 50.0663.01
[4] J. Milnor, Differentiable structures, Mimeographed notes, Princeton Univ., Princeton, N. J., 1961.
[5] Frédéric Pham, Formules de Picard-Lefschetz généralisées et ramification des intégrales, Bull. Soc. Math. France 93 (1965), 333 – 367 (French). · Zbl 0192.29701
[6] E. Picard and G. Simart, Théorie des fonctions algébrique de deux variables indépendantes. I, Gauthier-Villars, Paris, 1897; Chapitre IV. · JFM 28.0327.01
[7] Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. · Zbl 0054.07103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.